Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Adiabatic shearing of incompressible fluids with temperature-dependent viscosity

Authors: C. M. Dafermos and L. Hsiao
Journal: Quart. Appl. Math. 41 (1983), 45-58
MSC: Primary 76D99
DOI: https://doi.org/10.1090/qam/700660
MathSciNet review: 700660
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D99

Retrieve articles in all journals with MSC: 76D99

Additional Information

DOI: https://doi.org/10.1090/qam/700660
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society